Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 156, NWS Indianapolis, IN

May 21, 2014Bartholomew County, Indiana

NWS Indianapolis, IN issued this river flood warning at May 21, 2014, 10:54 PM EDT for Bartholomew County, Indiana. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2014, 10:54 PM EDT (02:54 UTC)
Expired
May 22, 2014, 11:30 AM EDT
In force
13 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Bartholomew County, IN

The radar

The Indianapolis radar (KIND), 63 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Haw Creek (IN) near Clifford (HCCI3). The gauge peaked at 11.95 ft at May 21, 2014, 11:00 PM EDT.

actionminormoderate5101505/2205/23
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
15.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03364200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WGUS43 KIND 220254
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EDT WED MAY 21 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for a portion of the following creek in central Indiana...

  Haw Creek...

.Lowland flooding will develop along the creek as the level briefly
exceeds flood stage overnight. Little additional rainfall is
expected overnight in the local area or upstream. Flooding may 
affect some local roads, low agricultural land, and river 
parks.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC005-221530-
/O.NEW.KIND.FL.W.0156.140522T0254Z-140522T1530Z/
/HCCI3.1.ER.140522T0234Z.140522T0400Z.140522T0930Z.NO/
1054 PM EDT WED MAY 21 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Haw Creek near Clifford 1.2 SE.
* until Thursday morning.
* At 10:01 PM Wednesday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise 
  to near 12.9 feet. The river will fall below flood stage early
  Thursday morning.
* At 12.5 feet...CR 450 N outside of the City of Columbus is closed 
  according to Columbus Flood Response Plan.

&&

LAT...LON 3927 8586 3925 8589 3920 8593 3918 8590
      3923 8587 3926 8585             

$$
1 follow-up statement
377 
WGUS83 KIND 221036
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
636 AM EDT THU MAY 22 2014

......The Flood Warning is no longer in effect for portions of the
following creek in Indiana...

  Haw Creek...


.Haw Creek in the Columbus area has fallen below flood stage.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.

&&

INC005-221106-
/O.CAN.KIND.FL.W.0156.000000T0000Z-140522T1530Z/
/HCCI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
636 AM EDT THU MAY 22 2014

The Flood Warning is cancelled for
  The Haw Creek near Clifford 1.2 SE.
* At  6:00 AM Thursday the stage was 7.4 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.9 feet. The 
  river will fall to 8.8 feet by sunset.


&&

LAT...LON 3927 8586 3925 8589 3920 8593 3918 8590
      3923 8587 3926 8585             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 21, 10:13 PM EDT, 41 minutes earlier.

Area forecast discussion, May 21, 10:13 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1013 PM EDT WED MAY 21 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 316 PM EDT WED MAY 21 2014

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND
PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD
BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE
MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 943 PM EDT WED MAY 21 2014

AFTER COORDINATION WITH SPC AND SOME SURROUNDING OFFICES HAVE
EXTENDED THE SVR TSTM WATCH UNTIL 3AM FOR MUCH OF SW CWA TO
ACCOUNT FOR DEVELOPMENT ALONG THE BOUNDARY FROM CENTRAL IL REACHING
INTO THE WRN COUNTIES OF THE CWA...STILL PRODUCING STRONG CORES
AND HAIL WITHIN THESE STORMS. THIS ENVIRONMENT (OUR SW COUNTIES)
HAVE NOT BEEN WORKED OVER YET SO ANTICIPATE THIS ACTIVITY WILL
SLOWLY MOVE SOUTHWARD THE THE OVERNIGHT HOURS. IN ADDITION TO SVR
THREATS SUCH AS HAIL AND WINDS...FLOODING IS OF CONCERN AND AN
AREAL FLOOD WARNING HAS BEEN ISSUED FOR THIS AREA UNTIL 530AM FOR
THESE SLOWLY TRAINING STORMS.

MADE ADJUSTMENTS TO TEMPS/POPS/SKY/ETC BASED ON LATEST TRENDS
LATEST ZFP AND GRIDS OUT. PREVIOUS DISCUSSION FOLLOWS.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR
SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING.

BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN
FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON.

COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS
EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP
CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH
TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/.

FOR TEMPERATURES STUCK WITH A MODEL BLEND.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY
INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE
SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR
THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS
ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY.

OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT
TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW
AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 316 PM EDT WED MAY 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED.

HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS
THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS
AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL
DOWN AGAIN ON WEDNESDAY.

&&

.AVIATION /DISCUSSION FOR THE 220300Z KIND TAF UPDATE/...
ISSUED AT 1013 PM EDT WED MAY 21 2014

CONVECTIVE CLUSTER OVER PARTS OF WEST CENTRAL INDIANA BACK INTO EAST
CENTRAL ILLINOIS ALONG THE EDGE OF VERY STEEP LAPSE RATES BASED ON
THIS EVENING/S UPPER AIR. THIS CLUSTER EXPECTED TO DROP SOUTHEAST
OVER THE NEXT COUPLE OF HOURS ALONG THE LAPSE RATE GRADIENT. APPEARS
THIS CONVECTION WILL REMAIN OFF TO THE SOUTHWEST OF KIND.

PREVIOUS DISCUSSION FOLLOWS.

BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA
BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY AND A WEAK UPPER WAVE
CURRENTLY MOVING THROUGH SOUTHERN ILLINOIS. SHORT TERM MODEL DATA
SUGGEST THIS UPPER WAVE WILL BE PASSING EAST OF THE TAF SITES
AROUND 220200Z. THE THREAT FOR CONVECTION WILL REMAIN RATHER HIGH AT
THE MORE SOUTHERN TAF SITES...KIND/KHUF/KBMG...UNTIL THAT TIME.
VARIABLE AND GUSTY SURFACE WIND...HAIL...AND IFR VISIBILITY
RESTRICTIONS ARE EXPECTED WITH THE HEAVIER CELLS.

OTHERWISE...EXPECTING IMPROVING CONDITIONS BY LATE EVENING AS
SURFACE BOUNDARY SINKS TO THE SOUTH...TAKING THE CONVECTION WITH IT.
WILL KEEP SOME MVFR VISIBILITY RESTRICTIONS IN LIGHT FOG IN THE
FORECAST TOWARDS SUNRISE...BUT GIVEN THE ADVECTION OF DRIER AIR INTO
THE AREA...DON/T THINK IFR RESTRICTIONS ARE LIKELY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...SMF/50
SHORT TERM...50
LONG TERM....JP/50
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 9:34 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
934 PM EDT WED MAY 21 2014

INZ021-028>031-035>049-052>057-061>065-070>072-230145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
934 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST
CHANCES FOR SEVERE STORMS WILL BE THROUGH 300 AM.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT THROUGH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-230145-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
934 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH
RIVERS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THROUGH 300 AM. RIVER FLOODING ONGOING.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 7:23 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

0500 PM     TSTM WND DMG     LEBANON                 40.05N  86.47W
05/21/2014                   BOONE              IN   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED

&&

JP
Local storm report, May 21, 8:12 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             6 SE INDIANAPOLIS       39.71N  86.07W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:15 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             10 SE PERRYSVILLE       39.95N  87.30W
05/21/2014  M1.50 INCH       FOUNTAIN           IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:19 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             1 E INDIANAPOLIS        39.78N  86.13W
05/21/2014  E1.25 INCH       MARION             IN   PUBLIC

            TIME ESTIMATED. VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 8:22 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             WAVELAND                39.88N  87.05W
05/21/2014  E2.75 INCH       MONTGOMERY         IN   PUBLIC

            VIA FACEBOOK.

&&

JAS
Local storm report, May 21, 10:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND GST     REELSVILLE              39.55N  86.96W
05/21/2014  E55 MPH          PUTNAM             IN   FIRE DEPT/RESCUE

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTFlash Flood WarningINDBartholomew, Decatur, Johnson, Shelby4 hr
May 21, 9:07 PM EDTSevere Thunderstorm WarningINDParke, Vermillion38 min
May 21, 9:24 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren51 min
May 21, 9:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings43 min
May 21, 9:37 PM EDTSevere Thunderstorm WarningINDDecatur, Rush38 min
May 21, 9:41 PM EDTAreal Flood WarningINDClay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more8 hr
May 21, 9:45 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vermillion, Vigo45 min
May 21, 10:12 PM EDTRiver Flood WarningINDBoone, Marion17 hr
May 21, 10:26 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam, Vigo49 min
May 22, 12:24 AM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe36 min
May 22, 12:52 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe6 hr
May 22, 12:58 AM EDTSevere Thunderstorm WarningINDJackson, Jennings, Lawrence47 min
May 22, 1:01 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo44 min
May 22, 1:16 AM EDTAreal Flood WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo6 hr
May 22, 2:37 AM EDTAreal Flood WarningINDLawrence, Martin6 hr
May 22, 6:42 AM EDTRiver Flood WarningINDMarion24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington3 days
May 22, 6:42 AM EDTRiver Flood WarningINDJohnson24 hr
May 22, 6:42 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo38 hr
May 22, 11:09 AM EDTRiver Flood WarningINDGreene, Monroe, Owen3 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 22, 11:09 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike5 days
May 22, 11:09 AM EDTRiver Flood WarningINDSullivan, Vigo59 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.